# SDR FDEA20190320662

- Difficulty date: March 17, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY TANK STRINGER 47 XCW 46.5 TO XCW 50.5 FOUND CRACK CRACK STRINGER AT CENTER UPPER AUXILIARY TANK STRINGER 47 XCW 46.5 TO XCW 50.5   CARRIED OUT REPAIR AS PER MD-11 SRM 57-10-03-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
